MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL, H 7MM, 8, S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL, H 7MM, 8, S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CET2870S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the conduit cervical trial was broke.Procedure was completes successfully.This report is for one (1) trial, h 7mm, 8°, s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that there was an unknown surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: the complaint device was not received for investigation.The images were reviewed, and the complaint condition can be confirmed.The conduit cervical trial is broken.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection was not completed.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part #: cet2870s; lot #: e19di1270; supplier: eit.Batch 1: lot qty of (b)(4) units were released on 15 apr 2020 with no discrepancies.No ncr's generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRIAL, H 7MM, 8, S
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
MDR Report Key12340209
Report Number3013730328-2021-00042
Device Sequence Number3937253
Product Code LXH
UDI-Device Identifier04260397081617
UDI-Public(01)04260397081617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCET2870S
Device Catalogue NumberCET2870S
Device Lot NumberE19DI1270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/18/2021
08/27/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/23/2021
09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1